Journal of Symbolic Logic

On the Strong Semantical Completeness of the Intuitionistic Predicate Calculus

Richmond H. Thomason

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 33, Issue 1 (1968), 1-7.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183736192

Mathematical Reviews number (MathSciNet)
MR239947

Zentralblatt MATH identifier
0155.01402

JSTOR
links.jstor.org

Citation

Thomason, Richmond H. On the Strong Semantical Completeness of the Intuitionistic Predicate Calculus. J. Symbolic Logic 33 (1968), no. 1, 1--7. https://projecteuclid.org/euclid.jsl/1183736192


Export citation